# SDR WGEA200800042

- Difficulty date: February 29, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N161DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000078
- Aircraft time: 71 hours, 73 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 230, GOT DOOR WARNING CAS.  VISUALLY INSPECTED THE DOOR LOCKS (5 GREEN).  CAS CLEARED BELOW 10,000 FT, LANDING IN GNV.  INSPECTED DOOR PROX SENSOR.  FOUND SENSOR TO BE OUT OF ADJUSTMENT.  ADJUSTED SENSOR AND PERFORMED SENSOR TEST.  NO UNSAFE DOOR CAS MESSAGES NOTED.  TEST CHECKED GOOD IAW EA500 AMM 52-00-00.
